# SDR C2XA01CL207

- Difficulty date: September 25, 2001
- Submitted: September 26, 2001
- Operation: Air carrier
- Aircraft: N14821
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 160
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: C245890002
- Part serial: H1427
- Condition: Failed
- Location: Rt Mlg
- Part time: 1,935 hours, 1,858 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CLE FLT 3189  CREW REPORTED A LANDING GEAR UNSAFE INDICATION (RIGHT MAIN GEAR) DURING FLIGHT.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED UNLOCK BOX ASSEMBLY.  OPERATIONAL CHECKED GOOD.  AIRCRAFT WAS RELEASED BACK TO SERVICE.
